ophthalmologist-icon
Moxicip drops alternatives
I have been prescribed with Moxicip eye drops for the infection in my eye but I am having severe headache whenever I use the drops and I ll have to use a painkiller for the headache. Should I continue the same drug along with the painkiller or should I go for alternative drugs? Can u suggest me some alternatives? I am a 40 year old man
810 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

hello moxicip is an antiniotic there is no relation between headache and moxicip kinldy consult local physician for headache
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Moxicip  eye drops contains moxifloxacin compd& it should not cause headaches after putting this drops,you should stop using this drops  & consult local Opthalmologist for proper medication & avoid eye drops containing moxifloxacin, you may use Tobrex eye drops in stead if you don't want to consult ophthmologist,with regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

How to use moxicip eye ointment
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.